Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 7:46 PM CDT for Rutherford County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 23, 2015, 8:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS54 KOHX 240046
SVROHX
TNC149-240115-
/O.NEW.KOHX.SV.W.0089.150624T0046Z-150624T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 815 PM CDT
* AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WALTERHILL...OR NEAR MURFREESBORO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MURFREESBORO AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3600 8634 3599 8633 3599 8632 3598 8631
3598 8630 3591 8615 3582 8625 3578 8641
3593 8652 3601 8647 3602 8639
TIME...MOT...LOC 0045Z 330DEG 20KT 3595 8643
HAIL...1.00IN
WIND...60MPH
$$
311 follow-up statement
032
WWUS54 KOHX 240102
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 PM CDT TUE JUN 23 2015
TNC149-240115-
/O.CON.KOHX.SV.W.0089.000000T0000Z-150624T0115Z/
RUTHERFORD TN-
802 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL RUTHERFORD COUNTY...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MURFREESBORO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL RUTHERFORD COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3599 8632 3598 8631 3598 8630 3591 8615
3582 8625 3579 8639 3593 8652 3600 8646
3602 8639 3600 8634 3599 8633
TIME...MOT...LOC 0101Z 330DEG 20KT 3587 8637
HAIL...1.00IN
WIND...60MPH
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:03 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 23, 7:03 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 703 PM CDT TUE JUN 23 2015 .UPDATE...FOR 00Z AVIATION DISCUSSION. && .AVIATION UPDATE...00Z AVIATION DISCUSSION. SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/ IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI. && .PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/ DISCUSSION... TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO EXPECTED. DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108. WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE IS HIGHER. PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00 INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY AFTERNOON AND EVENING. AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80 WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS CREEPS INTO THE FORECAST BY TUESDAY. PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/ AVIATION UPDATE... SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 92 73 96 / 20 20 10 20 CLARKSVILLE 72 89 72 94 / 20 20 10 10 CROSSVILLE 70 86 68 90 / 30 20 10 20 COLUMBIA 74 93 73 97 / 20 20 10 20 LAWRENCEBURG 74 93 73 95 / 20 20 10 20 WAVERLY 73 91 73 95 / 20 20 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT TUE JUN 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-241015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 504 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON FOR AREAS WEST OF THE CUMBERLAND PLATEAU. STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Jun 23, 7:07 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT TUE JUN 23 2015
TNZ062-240030-
RUTHERFORD TN-
707 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD COUNTY
UNTIL 730 PM CDT...
AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALTERHILL...OR 10 MILES NORTH OF MURFREESBORO...MOVING SOUTHEAST AT
20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY
RAINFALL.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMYRNA...LA VERGNE...WALTERHILL AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3598 8632 3596 8625 3584 8633 3596 8656
3604 8653 3605 8643
TIME...MOT...LOC 0005Z 302DEG 17KT 3600 8642
31Special weather statement, Jun 23, 7:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 PM CDT TUE JUN 23 2015
TNZ009-029-240045-
TROUSDALE TN-MACON TN-
720 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUSDALE COUNTY UNTIL 745 PM
CDT...
AT 718 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARTSVILLE...MOVING SOUTH AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES...ALONG WITH SMALL HAIL MAY BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
HARTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3650 8614 3638 8605 3634 8610 3632 8619
3634 8621 3634 8622 3635 8623 3634 8625
3631 8625 3645 8626 3645 8624 3648 8624
3649 8622
TIME...MOT...LOC 0018Z 345DEG 16KT 3644 8619
31Special weather statement, Jun 23, 7:24 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT TUE JUN 23 2015
TNZ060-240100-
MAURY TN-
724 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAURY COUNTY UNTIL 800 PM
CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLUMBIA...MOVING SOUTH AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SPRING HILL...MOUNT PLEASANT...I-65 EAST OF COLUMBIA...
WILLAIMSPORT AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3574 8723 3576 8694 3569 8684 3554 8685
3551 8713 3561 8722
TIME...MOT...LOC 0023Z 345DEG 15KT 3564 8703
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:07 PM CDT | Special Weather Statement | OHX | Rutherford | 23 min |
| Jun 23, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 32 min |
| Jun 23, 7:20 PM CDT | Special Weather Statement | OHX | Trousdale | 25 min |
| Jun 23, 7:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jun 23, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale | 14 min |
| Jun 23, 7:51 PM CDT | Special Weather Statement | OHX | Trousdale | 24 min |
| Jun 23, 7:58 PM CDT | Special Weather Statement | OHX | DeKalb | 32 min |
| Jun 23, 8:05 PM CDT | Special Weather Statement | OHX | Wilson | 25 min |
| Jun 23, 8:08 PM CDT | Special Weather Statement | OHX | Humphreys | 22 min |
| Jun 23, 8:17 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 43 min |
| Jun 23, 8:20 PM CDT | Special Weather Statement | OHX | DeKalb, White | 25 min |
| Jun 23, 8:27 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 33 min |
| Jun 23, 8:36 PM CDT | Special Weather Statement | OHX | Cannon | 24 min |
| Jun 23, 8:51 PM CDT | Special Weather Statement | OHX | Wilson | 24 min |
| Jun 23, 8:59 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Perry | 31 min |
| Jun 23, 9:02 PM CDT | Special Weather Statement | OHX | Bedford | 43 min |
| Jun 23, 9:04 PM CDT | Areal Flood Advisory | OHX | Rutherford | 116 min |
| Jun 23, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Perry | 25 min |
| Jun 23, 9:10 PM CDT | Special Weather Statement | OHX | Maury | 35 min |
| Jun 23, 9:18 PM CDT | Special Weather Statement | OHX | Cumberland, Van Buren, White | 27 min |
| Jun 23, 9:26 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| Jun 23, 9:37 PM CDT | Areal Flood Advisory | OHX | DeKalb, White | 113 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 46 min |
| Jun 23, 9:48 PM CDT | Special Weather Statement | OHX | Williamson | 42 min |
| Jun 23, 9:53 PM CDT | Flash Flood Warning | OHX | Rutherford | 112 min |
| Jun 23, 9:56 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry, Wayne | 3 hr |
| Jun 23, 10:05 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 23, 10:13 PM CDT | Special Weather Statement | OHX | Wayne | 47 min |
| Jun 23, 10:35 PM CDT | Special Weather Statement | OHX | Lawrence | 40 min |
| Jun 23, 10:40 PM CDT | Special Weather Statement | OHX | Bedford | 35 min |
| Jun 23, 11:04 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 116 min |
| Jun 23, 11:05 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 55 min |
| Jun 23, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 19 min |
| Jun 24, 12:22 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 3 hr |
| Jun 24, 12:28 AM CDT | Flash Flood Warning | OHX | Rutherford, Williamson | 3 hr |
| Jun 24, 12:30 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Jun 24, 1:45 PM CDT | Special Weather Statement | OHX | Warren | 45 min |
| Jun 24, 2:11 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.